# SDR SWAA001275

- Difficulty date: July 13, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 51,365 hours, 52,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 927 AND BS 947.5, APPROX 10 ABOVE WATER SERVICE DOOR.  REPAIRED SKIN PER SRM.
